MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR INC.) OVATION ALTO; ILIAC LIMB

ENDOLOGIX (TRIVASCULAR INC.) OVATION ALTO; ILIAC LIMB
Model Number TV-IL1422120-J
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Not Applicable (3189)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the clinical assessment for this event, the most likely cause of the reported malposition of the right iliac limb could not be determined due to a lack of relevant medical imaging surrounding the event.However, at the index procedure, a longer right iliac limb length, placed distally at the right internal iliac, likely contributed to the unintentional covering of the right internal iliac artery.There were no off-label product use conditions determined (ide study patient).Unable to determined cautionary product use conditions due to a lack of relevant medical records/imaging.There was no additional patient sequelae reported for this patient.A review of the device quality records shows that the device demonstrated compliance to established procedures and specifications at the time of manufacture.
 
Event or Problem Description
Upon the clinical assessment of this event, it was discovered that the right ovation limb was the potential cause for the right hypogastric occlusion.

Brand Name
OVATION ALTO
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR INC.)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key7134128
Report Number3008011247-2017-00122
Device Sequence Number16466251
Product Code MIH
UDI-Device IdentifierM701TVIL1422120J1
UDI-Public+M701TVIL1422120J1/$$3200412FS03211739E
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model NumberTV-IL1422120-J
Device Catalogue NumberTV-IL1422120-J
Device Lot NumberFS032117-39
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2017
Initial Report FDA Received Date12/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION ALTO MAIN BODY: TV-AB2380-K; OVATION IX ILIAC LIMB: TV-IL1422100-J
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient Weight106